# SDR AALA202307289930

- Difficulty date: July 25, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 62,918 hours, 25,579 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Transformer
- Part number: FT1145
- Condition: Shorted
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED. AIRCRAFT RETURN TO DFW DUE TO TRAILING FLAPS DISAGREE. AIRCRAFT LANDED SAFELY AT DFW. **SUPPLEMENTAL REPORT FOR AALA202307269930: REMOVED AND REPLACED T52 TRANSFORMER, RESET CIRCUIT BREAKER.** (CLOSED)
